Vol. 56, No. 2, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Preradicals and injectivity

Ladislav Bican

Vol. 56 (1975), No. 2, 367–372
Abstract

Recently, the (ρ,σ)-injectivity of modules with respect to a couple of preradicals has boen investigaled. In the general case, the study of all the (ρ,σ)-injectivities reduces to that with σ a torsion preradical. For a special class of rings the (ρ,σ)-injectivities are completely described. The description of all quasi-injective modules over a Dedekind domain appears as a simple corollary.

Mathematical Subject Classification
Primary: 16A52
Milestones
Received: 11 September 1973
Revised: 11 July 1974
Published: 1 February 1975
Authors
Ladislav Bican